MathSciNet Relay Station
MathSciNet bibliographic data
MR2869101 12D15 (14P05 15B57 32V20)
D'Angelo, John P.; Lebl, Jiří Pfister's theorem fails in the Hermitian case. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1151–1157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement